# SDR 9505406614

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614US
- Make and model: Boeing 747251B
- Aircraft serial: 20359
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Press Deck
- Condition: Corroded
- Location: Fs 1301-1306
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, CORROSION WAS FOUND AT SEVERAL LOCATIONS ON THE LOWER SURFACE OF THE PRESSURE DECK WEB BETWEEN FS 1301 TO 1306, RBL 110 TO 127.  DISCREPANT PRESSURE DECK WEB IS MADE FROM .071 INCH 7075-T6 ALUMINUM.  REPAIR PER EA 66-80199.
